# SDR FDEA201202040474

- Difficulty date: February 4, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53772636208
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR FRAME AT FR20A,  6 IN LONG GOUGE APPROX 1 INCH WIDE.  COMPLIED WITH EA 6-5310-156091 PART 1.
